# SDR SWAA2022020132318

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL FWD WALL VAPOR BARRIER CRACKED IN TWO PLACES / REPAIRED CRACKS IN TWO PLACES ON R/H MLG WHEEL WELL FWD WALL VAPOR BARRIER PER SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10
